# SDR HALA2020062200128

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 25,437 hours, 3,954 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 33493190001
- Part serial: 38387
- Condition: Malfunctioned
- Location: Apu
- Part time: 26,283 hours, 4,078 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM APU FAULT AUTO SHUT DOWN.  ACFT ARRIVED W/ APU RUNNING.  T/S PER TSM 49-62-00-810-836-A.  PERFORMED BLEED OF APU FUEL LINE PER 28-22.  PERFORMED ALPHA CALL UP OF APU PARAMETERS.  NO DEFECTS NOTED.  NEXT STEP TO REPLACE FLOW DIVIDER ASSY (59KF25).  REPLACED APU FLOW DIVIDER ASSY PER AMM 49-31-51.  APU OPS OK.
